Existential and uniqueness results for initial value problems associated with nth order nonlinear singular interface problems on time scales using fixed point theorems

D. K. K. Vamsi, K. N. V. S. D. Dwarakanath, I. Aditya, P. K. Baruah

Abstract


In this paper, we present existence and uniqueness results for IVPs associated with general nonlinear singular interface problems on Time Scales. We discuss the existential results for a nth order IVP associated with nonlinear singular interface problems using the classical Schauder fixed point theorem.

Full Text: PDF

How to Cite this Article:

D. K. K. Vamsi, K. N. V. S. D. Dwarakanath, I. Aditya, P. K. Baruah, Existential and uniqueness results for initial value problems associated with nth order nonlinear singular interface problems on time scales using fixed point theorems, Adv. Fixed Point Theory, 3 (2013), 608-628

Copyright © 2013 D. K. K. Vamsi, K. N. V. S. D. Dwarakanath, I. Aditya, P. K. Baruah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation